zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces. (English) Zbl 1255.54027
Summary: We establish coupled fixed point theorems for mixed monotone mappings satisfying nonlinear contraction involving two altering distance functions in ordered partial metric spaces. Presented theorems extend and generalize the results of {\it T. G. Bhaskar} and {\it V. Lakshmikantham} [Nonlinear Anal., Theory Methods Appl. 65, No. 7, A, 1379--1393 (2006; Zbl 1106.47047)] and {\it J. Harjani, B. López} and {\it K. Sadarangani} [Nonlinear Anal., Theory Methods Appl. Ser. A, Theory Methods 74, No. 5, 1749-1760 (2011; Zbl 1218.54040)].

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54F05Linearly, generalized, and partial ordered topological spaces
54E35Metric spaces, metrizability
WorldCat.org
Full Text: DOI
References:
[1] Matthews, S. G.: Partial metric topology. Ann. New York acad. Sci. 728, 183-197 (1994) · Zbl 0911.54025
[2] Valero, O.: On Banach fixed point theorems for partial metric spaces. Appl. gen. Topol. 6, 229-240 (2005) · Zbl 1087.54020
[3] Oltra, S.; Valero, O.: Banach’s fixed point theorem for partial metric spaces. Rend. istit. Mat. univ. Trieste 36, 17-26 (2004) · Zbl 1080.54030
[4] Altun, I.; Sola, F.; Simsek, H.: Generalized contractions on partial metric spaces. Topology appl. 157, 2778-2785 (2010) · Zbl 1207.54052
[5] Romaguera, S.: A kirk type characterization of completeness for partial metric spaces. Fixed point theory appl. (2010) · Zbl 1193.54047
[6] Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056
[7] Nieto, J. J.; Rodríguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order 22, 223-239 (2005) · Zbl 1095.47013
[8] Abbas, M.; Khamsi, M. A.; Khan, A. R.: Common fixed point and invariant approximation in hyperbolic orderd metric spaces. Fixed point theory appl. 2011, 25 (2011) · Zbl 1270.54039
[9] Abbas, M.; Nazir, T.; Radenovic, S.: Fixed points of four maps in partially ordered metric spaces. Appl. math. Lett. 24, 1520-1526 (2011) · Zbl 1220.54018
[10] Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces. Appl. anal. 87, 109-116 (2008) · Zbl 1140.47042
[11] Altun, I.; Simsek, H.: Some fixed point theorems on ordered metric spaces and application. Fixed point theory appl. (2010) · Zbl 1197.54053
[12] Beg, I.; Butt, A. R.: Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces. Nonlinear anal. 71, 3699-3704 (2009) · Zbl 1176.54028
[13] Ćirić, Lj.; Cakić, N.; Rajović, M.; Ume, J. S.: Monotone generalized nonlinear contractions in partially ordered metric spaces. Fixed point theory appl. (2008) · Zbl 1158.54019
[14] Ćirić, Lj.; Abbas, M.; Saadati, R.; Hussain, N.: Common fixed points of almost generalized contractive mappings in ordered metric spaces. Appl. math. Comput. 227, No. 12, 5784-5789 (2011) · Zbl 1206.54040
[15] Harjani, J.; Sadarangani, K.: Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations. Nonlinear anal. 72, 1188-1197 (2010) · Zbl 1220.54025
[16] Nashine, H. K.; Samet, B.: Fixed point results satisfying (${\psi},{\phi}$)-weakly contractive condition in partially ordered metric spaces. Nonlinear anal. 74, 2201-2209 (2011) · Zbl 1208.41014
[17] Nashine, H. K.; Samet, B.; Vetro, C.: Monotone generalized nonlinear contractions and fixed point theorems in ordered metric spaces. Math. comput. Modelling 54, 712-720 (2011) · Zbl 1225.54022
[18] Bhaskar, T. G.; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications. Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047
[19] Lakshmikantham, V.; Ćirić, Lj.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear anal. 70, 4341-4349 (2009) · Zbl 1176.54032
[20] Aydi, H.: Some coupled fixed point results on partial metric spaces. Int. J. Math. math. Sci. (2011) · Zbl 1213.54060
[21] Aydi, H.; Damjanović, B.; Samet, B.; Shatanawi, W.: Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces. Math. comput. Modelling (2011) · Zbl 1237.54043
[22] Ćirić, Lj.; Lakshmikantham, L.: Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces. Stoch. anal. Appl. 27, 1246-1259 (2009) · Zbl 1176.54030
[23] Hu, Xin-Qi: Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces. Fixed point theory appl. (2011) · Zbl 1213.54012
[24] Luong, N. V.; Thuan, N. X.: Coupled fixed points in partially ordered metric spaces and application. Nonlinear anal. 74, No. 3, 983-992 (2011) · Zbl 1202.54036
[25] Mehta, Jay G.; Joshi, M. L.: On coupled fixed point theorem in partially ordered complete metric space. Int. J. Pure appl. Sci. technol. 1, No. 2, 87-92 (2010)
[26] Olatinwo, M. O.: Coupled fixed point theorems in cone metric spaces. Ann. univ. Ferrara (2010) · Zbl 1230.54042
[27] Karapınar, E.: Coupled fixed point theorems for nonlinear contractions in cone metric spaces. Comput. math. Appl. 59, No. 12, 3656-3668 (2010) · Zbl 1198.65097
[28] Samet, B.: Coupled fixed point theorems for a generalized Meir--Keeler contraction in partially ordered metric spaces. Nonlinear anal. 72, 4508-4517 (2010) · Zbl 1264.54068
[29] Samet, B.; Vetro, C.: Coupled fixed point, F-invariant set and fixed point of N-order. Ann. funct. Anal. 1, No. 2, 46-56 (2010) · Zbl 1214.54041
[30] Samet, B.; Vetro, C.: Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces. Nonlinear anal. (2011) · Zbl 1216.54021
[31] Nashine, H. K.; Shatanawi, W.: Coupled common fixed point theorems for pair of commuting mappings in partially ordered complete metric spaces. Comput. math. Appl. (2011) · Zbl 1231.65100
[32] Sedghi, S.; Altun, I.; Shobe, N.: Coupled fixed point theorems for contractions in fuzzy metric spaces. Nonlinear anal. 72, 1298-1304 (2010) · Zbl 1180.54060
[33] Shatanawi, W.: Partially ordered cone metric spaces and coupled fixed point results. Comput. math. Appl. 60, 2508-2515 (2010) · Zbl 1205.54044
[34] Shatanawi, W.: Some common coupled fixed point results in cone metric spaces. Int. J. Math. anal. 4, 2381-2388 (2010) · Zbl 1227.54056
[35] Shatanawi, W.: Fixed point theorems for nonlinear weakly C-contractive mappings in metric spaces. Math. comput. Modelling (2011) · Zbl 1235.54054
[36] Altun, I.; Erduran, A.: Fixed point theorems for monotone mappings on partial metric spaces. Fixed point theory appl. (2010) · Zbl 1207.54051
[37] Altun, I.; Simsek, H.: Some fixed point theorems on dualistic partial metric spaces. J. adv. Math. stud. 1, 1-8 (2008) · Zbl 1172.54318
[38] Heckmann, R.: Approximation of metric spaces by partial metric spaces. Appl. categ. Structures 7, 71-83 (1999) · Zbl 0993.54029
[39] Abdeljawad, Th.; Karapnar, E.; Taş, K.: Existence and uniqueness of a common fixed point on partial metric spaces. Appl. math. Lett. 24, 1900-1904 (2011) · Zbl 1230.54032
[40] Abdeljawad, Th.: Fixed points for generalized weakly contractive mappings in partial metric spaces. Comput. math. Appl. (2011) · Zbl 1237.54038
[41] Karapınar, E.; Erhan, .I: Fixed point theorems for operators on partial metric spaces. Appl. math. Lett. 24, 1894-1899 (2011) · Zbl 1229.54056
[42] Ilić, D.; Pavlović, V.; Rakočević, V.: Some new extensions of Banach’s contraction princible to partial metric space. Appl. math. Lett. 24, No. 8, 1326-1330 (2011) · Zbl 1292.54025
[43] Karapınar, E.: Weak ${\Phi}$-contraction on partial contraction and existence of fixed points in partially ordered sets. Math. aeterna 1, No. 4, 237-244 (2011) · Zbl 1291.54060
[44] Rus, A. I.: Fixed point theory in partial metric spaces. An. univ. Vest timiş. Ser. mat.-inform. 46, No. 2, 149-160 (2008)
[45] B. Samet, M. Rajović, R. Lazović, R. Stojiljković, Common fixed point results for nonlinear contractions in ordered partial metric spaces, Fixed Point Theory Appl. (in press).
[46] Harjani, J.; López, B.; Sadarangani, K.: Fixed point theorems for mixed monotone operators and applications to integral equations. Nonlinear anal. 74, 1749-1760 (2011) · Zbl 1218.54040
[47] Khan, M. S.; Swaleh, M.; Sessa, S.: Fixed point theorems by altering distances between the points. Bull. aust. Math. soc. 30, 1-9 (1984) · Zbl 0553.54023